# SDR UIEA9931

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1920
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT GT363  - ON ARRIVAL, GROUND OPERATIONS FOUND WHEN THE REAR LOWER LOBE CARGO DOOR WAS OPENED, [ALLET POSITION NR 9 HAS SHIFTED AFT GOING OVER THE END STOPS.  THERE WAS STRUCTUAL DAMAGE TO THE BRACE POST ON BOTH SIDES OF THE COMPARTMENT THAT SEPARATE THE BULK COMPARTMENT FROM THE MAIN SECTION OF THE LOWER AFT CARGO COMPARTMENT AT STA 1920.  ON FURTHER INVESTIGATION, MAINTENANCE FOUND THAT PALLET LOCKS FOR AFT END OF PALLET WERE IN DOWN POSITION.  OPERATIONAL CHECK OF LOCKS AFTER PALLET WAS REMOVED WERE NORMAL.  (M)
